MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.2MM CROSS CUT FISSURE; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.2MM CROSS CUT FISSURE; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5120066012
Medical Device Problem Codes Fracture (1260); Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); Laceration(s) (1946); Unspecified Tissue Injury (4559)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a surgical procedure, two burs broke requiring metal fragments to be located.It was also reported that the event contributed to a 120 minute delay.It was further reported that the event caused an unknown injury detail to the patients lip with no medical intervention reported.It was also reported that the procedure was completed successfully.This report addresses one of the bur breaks which was reported in this event.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3: awaiting for device return to manufacturer.
 
Additional Manufacturer Narrative
B5; it was further reported that the event caused a burn to the patients lip and a deep abrasion of the lower lip which required suturing.H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, two burs broke requiring metal fragments to be located.It was also reported that the event contributed to a 120 minute delay.It was further reported that the event caused a burn to the patients lip and a deep abrasion of the lower lip which required suturing.It was also reported that the procedure was completed successfully.This report addresses one of the bur breaks which was reported in this event.

Brand Name
1.2MM CROSS CUT FISSURE
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16983011
Report Number3015967359-2023-01165
Device Sequence Number20546196
Product Code HBE
UDI-Device Identifier04546540078612
UDI-Public04546540078612
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5120066012
Device Catalogue Number5120066012
Device Lot Number21306017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown